# SDR UIEA2025041700496

- Difficulty date: May 16, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 100,174 hours, 21,435 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE - FORWARD ENTRY DOOR CUTOUT AFT LOWER CORNER WITH CRACK INDICATION AT THE THREE LOWER HOLES. HOLE 1: CRACK INDICATION AT BEAR STRAP. HOLE 2: CRACK INDICATION AT SKIN. HOLE 3: CRACK INDICATION AT SKIN AND BEAR STRAP.( CRACKS WERE REPAIRED IAW SRM 53-10-01-2R-1 FIGURE 201 DETAIL II REV 128. NO FURTHER DEFECTS NOTED. )
